# SDR RAIA00608018

- Difficulty date: August 13, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 16,099 hours, 14,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5515-STL-EMERGENCY LIGHT SECTION ON FLOOR INOP.  MAINTENANCE REPAIRED WIRING TO THE ESCAPE PATH LIGHTING STRIP AT ROWS 8 THROUGH 9.
